Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Abstract blowing down


Author: Michel Van den Bergh
Journal: Proc. Amer. Math. Soc. 128 (2000), 375-381
MSC (1991): Primary 14A20, 18E35
Published electronically: July 8, 1999
MathSciNet review: 1628424
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assume that $X$ is a surface over an algebraically closed field $k$. Let $\tilde{X}$ be obtained from $X$ by blowing up a smooth point and let $L$ be the exceptional curve. Let $\operatorname{coh}(X)$ be the category of coherent sheaves on $X$. In this note we show how to recover $\operatorname{coh}({X})$ from $\operatorname{coh}(\tilde{X})$, if we know the object $\mathcal{O}_L(L)$.


References [Enhancements On Off] (What's this?)

  • 1. A. A. Beĭlinson, J. Bernstein, and P. Deligne, Faisceaux pervers, Analysis and topology on singular spaces, I (Luminy, 1981) Astérisque, vol. 100, Soc. Math. France, Paris, 1982, pp. 5–171 (French). MR 751966
  • 2. A. I. Bondal, Representations of associative algebras and coherent sheaves, Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 1, 25–44 (Russian); English transl., Math. USSR-Izv. 34 (1990), no. 1, 23–42. MR 992977
  • 3. A. I. Bondal and D. O. Orlov, Semi-orthogonal decompositions for algebraic varieties, MPI preprint, 1996.
  • 4. Pierre Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962), 323–448 (French). MR 0232821
  • 5. Dieter Happel, Idun Reiten, and Sverre O. Smalø, Tilting in abelian categories and quasitilted algebras, Mem. Amer. Math. Soc. 120 (1996), no. 575, viii+ 88. MR 1327209, 10.1090/memo/0575
  • 6. M. Van den Bergh, Blowing up of non-commutative smooth surfaces, to appear, 1997.
  • 7. -, Blowing up points in the elliptic quantum plane, in preparation, 1998.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14A20, 18E35

Retrieve articles in all journals with MSC (1991): 14A20, 18E35


Additional Information

Michel Van den Bergh
Affiliation: Departement WNI, Limburgs Universitair Centrum, Universitaire Campus, 3590 Diepenbeek, Belgium
Email: vdbergh@luc.ac.be

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05078-9
Keywords: Blowing down
Received by editor(s): April 8, 1998
Published electronically: July 8, 1999
Additional Notes: The author is a director of research at the NFWO
Communicated by: Lance W. Small
Article copyright: © Copyright 1999 American Mathematical Society